Tasigna Forums

Recently active Tasigna forums and community discussion threads. Post your question or story about Tasigna and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Unexplained pains after starting Tasigna

My wife is on tasigna for over a year now and has gad some moderate heart problems first a slim heart rate 50bpm then latter up to 170bpm. Not on the same day. But also a lot of unexplained pains. Dr says it's not tasigna but only started happening once started on them ## According to the U.S. FDA it can cause those types of symptoms as side effects. She may also experience nausea, dizziness, diarrhea, difficulty moving and loss of voice. How long will she be taking it? Does she take any other medications? ## I would check out all the lawsuits lately, it’s insane the conditions tasigna can cause! I reached out because of my own terrible side effects.

2 REPLIES Updated
safe acid reflux medication while taking tasigna

I am having a very difficult time with acid reflux while taking tasigna. My doctor doesn't approve any of the acid reflux medicine as they are unsafe. Do anyone know of a safe and effective option? ## Hi Val, I agree with your doctor’s statement about acid reflux medications being regarded as unsafe, despite a drug company’s effective marketing tactics and 'happy-go-lucky' commercials advertised on TV. My dad was taking Prilosec for several months before eventually switching over to having green drinks and/or manuka honey w/ apple cider vinegar as a safer alternative to successfully counteract his acid reflux and heartburn (associated with esophagitis and having a relatively poor diet). So that may be something to taking into consideration... Just a side note: On...

1 REPLY Updated
tasigna

I'm trying to find out how I can obtain Tasigna for a minimal cost. It runs $10,000 a month. How can I get it cheaper? ## Hello. Laurie! How are you doing? I am sorry about the problem that you're having. These medications are incredibly expensive. The best idea I have is for you to contact your nearest large hospital and ask if they have a social work or social assistance department. There are usually resources to help people that don't have coverage for those types of medications. Does anyone else have any ideas?

1 REPLY Updated